Buy Panadrex Max Tablet 96 Pcs Online | Carrefour Kuwait
Deliver to
Zahra - Hawally

Panadrex Max Tablet 96 Pcs

KWD 1.780(Inc. VAT)

Sold & Delivered by Carrefour
Get it delivered by:
Tomorrow 9 AM - 10 AM
1

DESCRIPTION

Composition: Each tablet contains Paracetamol 500mg & Caffeine anhydrous 65mg Indications : Fever, Headache , Muscular pain Description Panadrex Max tablets are suitable for the relief of headache, migraine, backache, rheumatic pain, toothache and period pain. They also relieve the fever, aches and pains of cold and flu. The tablets contain two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Caffeine acts to further help the effectiveness of paracetamol. Dosage Form: Adults and children aged 16 years and over: • Swallow 2 tablets every 4 hours as needed. Do not take more than 8 tablets in 24 hours. Children aged 12-15 years: • Swallow 1 tablet every 4 hours as needed. Do not give more than 4 tablets in 24 hours.

BACK TO TOP